# SDR AALA201804269015

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 52,539 hours, 26,716 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WINDSHIELD HAS DELAMINATION EMINATING FROM THE RIGHT SIDE ASSOCIATED WITH HEATING ELEMENT.  DELAMINATION APPEARED TO INCREASE IN SIZE DURING FLIGHT.  REPLACED THE WINDSHIELD IAW AMM 56-10-01-201-2.  AIRCRAFT WAS GROUNDED.
